# SDR SWAA013391

- Difficulty date: December 23, 2001
- Submitted: December 27, 2001
- Operation: Air carrier
- Aircraft: N309SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22948
- Aircraft time: 53,648 hours, 53,680 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Part number: BAC1505
- Condition: Cracked
- Location: Fwd Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND BS 178 BULKHEAD VERTICAL CHORD ANGLE CRACKED, LBL 5.7, WL 190.  REPAIRED VERTICAL CHORD ANGLE SECTION PER SRM.
